MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/E; HIP FLAT LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/E; HIP FLAT LINER
Model Number 04.01.0207
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary hip surgery on (b)(6) 2021.At about 4 weeks after the primary, the patient came in reporting pain due to a periprosthetic fracture that was caused by falling.The surgeon plated the fracture and did not revise any implants.Presently, on (b)(6) 2022, the patient came in reporting pain.The surgeon re-plated the fracture and exchanged the head.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in reporting pain and the surgeon observed subluxation.The surgeon decided to revise the medacta head and sleeve to a new medacta head and sleeve and the medacta cup and liner to a competitor cup and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10 february 2023.Lot 2011805: 55 items manufactured and released on 23-dec-2020.Expiration date: 2025-12-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional item involved in the event, batch review performed on 10 february 2023: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115)lot.2007632 lot 2007632: 400 items manufactured and released on 25-nov-2020.Expiration date: 2025-11-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/E
Common Device Name
HIP FLAT LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16501463
Report Number3005180920-2023-00122
Device Sequence Number14278381
Product Code LPH
UDI-Device Identifier07630040728065
UDI-Public07630040728065
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2025
Device Model Number04.01.0207
Device Catalogue Number01.32.3244HCT
Device Lot Number2011805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale